# SDR COMA0360346

- Difficulty date: July 31, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N810CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7370
- Aircraft time: 8,423 hours, 8,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 5132 LT EXTERIOR EMERGENCY LIGHT IS INOP.  DEFERRED MAINTENANCE PER MEL.
